# SDR FDEA202411111664

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,941 hours, 9,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141T56026
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEC LT TUNNEL, BETWEEN FLOORBEAMS @ STA 246 & 266.5, LBL 50 CRACKED WEB. MEC LT TUNNEL BERWEEN FLOORBEAMS @ STA 246 AND 266 LBL 50 CRACKED WEB PART#   141T5602-6 INSTALLED REF B767 SRM 51-40-02-0G ALSO IAW BOEING DRAWING 141T5602.   THIS IS A MAJOR REPAIR.
